Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 4, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Aug 4, 2015, 5:15 PM CDT for Phillips County, Kansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2015, 5:15 PM CDT (22:15 UTC)
- Expired
- Aug 4, 2015, 8:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Phillips County, KS
The radar
The Grand Island radar (KUEX), 98 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 5:20 PM CDT | FLASH FLOOD | 3 S Kirwin, KS | FLASH FLOODING CONTINUES WITH SEVERAL ROADS STILL UNDER WATER SOUTH OF KIRWIN RESERVOIR. 5 INCHES OF RAIN WAS MEASURED EARLIER AT 4 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 983 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
334 WGUS53 KGID 042215 FFWGID KSC147-050115- /O.NEW.KGID.FF.W.0004.150804T2215Z-150805T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HASTINGS NE 515 PM CDT TUE AUG 4 2015 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN PHILLIPS COUNTY IN NORTH CENTRAL KANSAS... * UNTIL 815 PM CDT * AT 511 PM CDT...TRAINED WEATHER SPOTTERS REPORTED CONTINUED FLASH FLOODING NEAR AND JUST SOUTH OF KIRWIN RESERVOIR. A TRAINED OBSERVER REPORTED 5 INCHES OF RAIN HAD FALLEN 3 MILES SOUTH OF KIRWIN...WHICH IS CONSISTENT WITH RADAR ESTIMATES. NUMEROUS COUNTY ROADS SOUTH OF KIRWIN RESERVOIR HAVE WATER FLOWING ACROSS THEM AND ARE UNSAFE. TURN AROUND DONT DROWN. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...BOW CREEK...WEST CEDAR CREEK...MEDICINE CREEK...NORTH FORK SOLOMON RIVER...DEER CREEK AND KIRWIN RESERVOIR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3968 9923 3970 9907 3957 9907 3957 9925 $$ WESELY
1 follow-up statement
469 WGUS73 KGID 050115 FFSGID FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 815 PM CDT TUE AUG 4 2015 KSC147-050124- /O.EXP.KGID.FF.W.0004.000000T0000Z-150805T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PHILLIPS KS- 815 PM CDT TUE AUG 4 2015 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN PHILLIPS COUNTY WILL EXPIRE AT 815 PM CDT... FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. LAT...LON 3968 9923 3970 9907 3957 9907 3957 9925 $$ WESELY
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 2:37 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Aug 4, 2:37 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 237 PM CDT TUE AUG 4 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 237 PM CDT TUE AUG 4 2015 ...A FEW SEVERE TSTMS POSSIBLE THRU LATE THIS EVE WITH VERY HEAVY RAINFALL AND THE POSSIBILITY OF LOCALIZED FLASH FLOODING... ALOFT: THE UPR-LVL FLOW WAS CHARACTERIZED BY TROFS OVER THE ERN USA AND WRN USA...WITH A RIDGE MOVING OUT OF THE ROCKIES AND OVER THE PLAINS. THE FLOW WILL BE PROGRESSIVE THRU TOMORROW WITH GENERAL DEAMPLIFICATION. WV IMAGERY SHOWED A LOW OVER WY/CO WITH A TROF EXTENDING SE INTO KS. THIS FEATURE WILL MOVE INTO THE FCST AREA TONIGHT AND E OF THE REGION TOMORROW. A SHORTWAVE RIDGE WILL FOLLOW TOMORROW AFTERNOON. SURFACE: THE POLAR FRONT WAS QUASI-STATIONARY ACROSS THE OH AND MID MS RIVER VALLEYS...ACROSS NRN KS AND THEN NW BANKED UP AGAINST THE ROCKIES. THIS FRONT WILL PROBABLY SINK S INTO NRN OK... PROBABLY SHOVED S BY TSTM OUTFLOWS. SVR TSTM WATCH 470 IS IN EFFECT FOR THE SW FRINGE OF THE FCST AREA UNTIL 9 PM. WITH THE UPR TROF MOVING THRU...TSTMS WILL BE POSSIBLE THRU THE NIGHT...POSSIBLY LINGERING INTO PART OF TOMORROW MORNING. AM VERY CONCERNED ABOUT EXCESSIVE RAINFALL AND FLASH FLOOD POTENTIAL. RAINFALL: CONTEMPLATED A FLASH FLOOD WATCH ALONG AND S OF HWY 6... INCLUDING N-CNTRL KS. SINGLE CELL STORM MOVEMENTS HAVE BEEN VERY SLOW TODAY...AND ARE ONLY FCST TO BE 5-15 KTS FROM N-S ACROSS THE FCST AREA TONIGHT. THE MAIN CONCERN IS THE OUTFLOW BOUNDARY/FRONT THAT LIES ACROSS NRN KS. WE ARE ALREADY SEEING PERSISTENT TSTM DEVELOPMENT AND ONCE THE MODEST LOW-LVL JET FORMS...IT WILL FURTHER MAINTAIN/ENHANCE LIFT ALONG THIS BOUNDARY. WE WILL CONT TO MONITOR TRENDS AND MAY STILL ISSUE A FLASH FLOOD WATCH BEFORE THIS AFTERNOON IS OVER. WE HAVE ALREADY ISSUED A WARNING FOR SE PHILLIPS COUNTY. WHILE THE FCST AREA HAS NOT SEEN MUCH RAIN OVER THE LAST WEEK... IF PERSISTENT/REPEATED TSTM ACTIVITY OCCURS...LOCALIZED FLASH FLOODING WILL BE POSSIBLE. TOMORROW: ANY LEFTOVER RAIN SHOULD BE E OF THE FCST AREA BY MIDDAY AT THE LATEST. MULTI-MODEL CROSS SECTIONS SUGGEST WIDESPREAD LOW STRATUS COULD LINGER THRU MUCH OF THE DAY...PUTTING A CAP ON TEMPS. WE HAVE INDICATED SOME IMPROVEMENT W AND S OF THE TRI-CITIES IN THE AFTERNOON. TEMPS COULD BE HELD IN THE 70S N AND E OF THE TRI- CITIES. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 237 PM CDT TUE AUG 4 2015 THE OVERALL PATTERN FOR THE MID TERM PERIOD FOCUSES ON A WEAK UPPER LEVEL RIDGE STRETCHING FROM THE DESERT SOUTHWEST INTO THE LOWER MISSISSIPPI RIVER VALLEY...WHILE AN UPPER LEVEL LOW TRUDGES ALONG THE PACIFIC NORTHWEST. AS THIS LOW SHIFTS EASTWARD...THE PLAINS REMAIN SITUATED IN NEARLY ZONAL FLOW ABOVE THE RIDGE AND THUS REAP THE BENEFITS OF SEVERAL PASSING DISTURBANCES. THIS WILL RESULT IN NUMEROUS CHANCES FOR OFF AND ON PRECIPITATION ACROSS THE FORECAST AREA. REGARDING TEMPERATURES...AS THE RIDGE REMAINS FAIRLY LOW AMPLIFIED...THE PLAINS REMAIN ON THE COOLER SIDE OF 850 MB TEMPERATURES. THIS SHOULD KEEP TEMPERATURES FAIRLY MILD FOR THIS TIME OF YEAR IN THE 80S TO EVEN LOW 90S IN PORTIONS OF NORTH CENTRAL KANSAS. HOWEVER...WARM TEMPERATURES ARE NOT THAT FAR AWAY AND MAY EVEN NOSE THEIR WAY IN A DAY OR TWO AS WARM AIR ADVECTION RIDES NORTH ALONG THE FRONT RANGE. BY THE END OF THE LONG TERM PERIOD...MODELS ARE HINTING AT A POSSIBLE PATTERN CHANGE AS THE UPPER LEVEL LOW SHIFTS EASTWARD. RIDGING LOOKS TO BECOME MORE AMPLIFIED ESPECIALLY ACROSS THE FRONT RANGE WHICH WILL BRING BACK OUR HOT SUMMER TEMPERATURES AND LIKELY DECREASE CHANCES FOR PRECIPITATION. HOWEVER...THAT IS SEVERAL DAYS AWAY AND MODELS HAVE BEEN KNOWN TO CHANGE DRAMATICALLY. && .AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z WED AFTERNOON) ISSUED AT 1234 PM CDT TUE AUG 4 2015 THIS AFTERNOON: VFR MULTI-LAYERED CLOUD COVER. THE PROBABILITY OF IFR TSTMS AFFECTING THE TERMINALS INCREASES AFTER 21Z. E WINDS GENERALLY 10-15 KTS. CONFIDENCE: MEDIUM TONIGHT: DIFFICULT TO PINPOINT TSTMS...BUT THE GREATEST PROBABILITY APPEARS TO BE UNTIL 05Z. HOWEVER...CAN'T RULE OUT ADDITIONAL TSTMS AFTER 05Z. MVFR OR POSSIBLY IFR STRATUS MAY THEN DEVELOP...AS INDICATED BY GFS MOS AND GFS LAMP GUIDANCE. SE WINDS UNDER 10 KTS EXCEPT IN/NEAR TSTMS. CONFIDENCE: LOW WED THRU 18Z: THE DAY PROBABLY BEGINS WITH IFR OR MVFR STRATUS... AND POSSIBLY SOME LIGHT FOG IN THE WAKE OF DEPARTING TSTMS. GRADUAL IMPROVEMENT TO MVFR SHOULD OCCUR BY 15Z. ESE WINDS UNDER 10 KTS. CONFIDENCE: LOW && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...HALBLAUB LONG TERM...SALTZMAN AVIATION...HALBLAUB
Hazardous weather outlook, Aug 4, 1:14 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 114 PM CDT TUE AUG 4 2015 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 051815- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 114 PM CDT TUE AUG 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE LIKELY OVER PORTIONS OF THE OUTLOOK AREA THROUGH TONIGHT. SOME THUNDERSTORMS COULD BE SEVERE BEFORE MIDNIGHT...MAINLY WEST OF A LINE FROM BROKEN BOW TO KEARNEY TO HEBRON NEBRASKA. HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS NEAR 60 MPH WILL BE THE PRIMARY THREATS. IN ADDITION... SOME THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL...POSSIBLY EXCEEDING 3 INCHES IN A FEW SPOTS...AND THIS COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PERIODIC THUNDERSTORM CHANCES REMAIN IN THE FORECAST WEDNESDAY THROUGH MONDAY. AT THIS TIME TOO MUCH UNCERTAINTY EXISTS IN THE FORECAST TO PIN DOWN SPECIFICS IN REGARD TO ANY SEVERE WEATHER CHANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HALBLAUB
In the hours before
Special weather statement, Aug 4, 4:21 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
421 PM CDT TUE AUG 4 2015
NEZ061-074-084-042200-
FRANKLIN NE-KEARNEY NE-BUFFALO NE-
421 PM CDT TUE AUG 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR KEARNEY...SOUTHEASTERN BUFFALO
AND NORTHERN FRANKLIN COUNTIES UNTIL 500 PM CDT...
AT 421 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ODESSA TO NEAR
HUNTLEY...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
KEARNEY AND WILCOX AROUND 435 PM CDT.
HILDRETH AROUND 445 PM CDT.
UPLAND AROUND 455 PM CDT.
CAMPBELL AND HEARTWELL AROUND 500 PM CDT.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 268 AND 287.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL NEBRASKA.
LAT...LON 4071 9872 4023 9873 4023 9918 4066 9918
4066 9919 4071 9919
TIME...MOT...LOC 2121Z 270DEG 35KT 4068 9928 4026 9933
HALBLAUBLocal storm report, Aug 4, 4:25 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
425 PM CDT TUE AUG 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM TSTM WND DMG 8 S ELWOOD 40.47N 99.86W
08/04/2015 GOSPER NE CO-OP OBSERVER
4-INCH TREE LIMBS DOWN DUE TO THUNDERSTORM WIND GUSTS.
0.87 INCHES OF RAIN AS OF 420 PM CDT...MODERATE RAIN
CONTINUING AT THIS TIME.
&&
BRYANTSpecial weather statement, Aug 4, 4:44 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
444 PM CDT TUE AUG 4 2015
KSZ005-NEZ082-083-042215-
PHILLIPS KS-HARLAN NE-FURNAS NE-
444 PM CDT TUE AUG 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PHILLIPS...SOUTHEASTERN
FURNAS AND SOUTHERN HARLAN COUNTIES UNTIL 515 PM CDT...
AT 444 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF STAMFORD...OR 16 MILES NORTHEAST OF NORTON...
MOVING EAST AT 45 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALMA...BEAVER CITY...ORLEANS...STAMFORD...REPUBLICAN CITY...PRAIRIE
VIEW...LONG ISLAND...HOLLINGER...WOODRUFF AND HARLAN COUNTY DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA.
LAT...LON 4017 9991 4020 9918 3999 9918 3977 9916
3980 9962 4000 9963 4000 9991
TIME...MOT...LOC 2144Z 268DEG 40KT 4003 9970
SALTZMANLocal storm report, Aug 4, 4:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
455 PM CDT TUE AUG 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM TSTM WND DMG RED CLOUD 40.09N 98.52W
08/04/2015 WEBSTER NE LAW ENFORCEMENT
SEVERAL SMALL BRANCHES DOWN AROUND TOWN AND 1 HALF OF A
LARGER TREE
&&
WESELYSpecial weather statement, Aug 4, 4:56 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
456 PM CDT TUE AUG 4 2015
NEZ075-085-042230-
WEBSTER NE-ADAMS NE-
456 PM CDT TUE AUG 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ADAMS AND
NORTHEASTERN WEBSTER COUNTIES UNTIL 530 PM CDT...
AT 456 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLUE HILL...OR 21 MILES SOUTH OF HASTINGS...MOVING NORTH AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BLUE HILL...BLADEN...ROSELAND...AYR AND ROSEMONT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL NEBRASKA.
LAT...LON 4019 9839 4024 9862 4049 9857 4044 9828
4041 9828
TIME...MOT...LOC 2156Z 195DEG 19KT 4029 9848
SALTZMANSpecial weather statement, Aug 4, 5:15 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 515 PM CDT TUE AUG 4 2015 NEZ062-042245- HALL NE- 515 PM CDT TUE AUG 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR HALL COUNTY UNTIL 545 PM CDT... AT 513 PM CDT...DOPPLER RADAR WAS TRACKING A GUST FRONT AHEAD OF THUNDERSTORMS. THIS GUST FRONT WAS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF RAVENNA TO NEAR JUNIATA...AND MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE WINDS MAY INITIALLY OCCUR WITH NO THUNDER OR LIGHTNING. STRONG THUNDERSTORMS WILL BE NEAR... CAIRO AROUND 530 PM CDT. DONIPHAN AROUND 540 PM CDT. GRAND ISLAND AROUND 545 PM CDT. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 293 AND 316. LAT...LON 4104 9829 4070 9829 4070 9872 4104 9872 TIME...MOT...LOC 2213Z 227DEG 24KT 4097 9879 4062 9850 HALBLAUB
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 2:11 PM CDT | Special Weather Statement | GID | Smith | 34 min |
| Aug 4, 2:12 PM CDT | Flash Flood Warning | GID | Phillips | 3 hr |
| Aug 4, 3:00 PM CDT | Special Weather Statement | GID | Phillips | 30 min |
| Aug 4, 3:05 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 25 min |
| Aug 4, 3:18 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 27 min |
| Aug 4, 4:44 PM CDT | Special Weather Statement | GID | Phillips | 31 min |
| Aug 4, 5:44 PM CDT | Special Weather Statement | GID | Jewell, Smith | 31 min |
| Aug 4, 6:20 PM CDT | Special Weather Statement | GID | Mitchell | 10 min |
| Aug 4, 6:38 PM CDT | Areal Flood Advisory | GID | Mitchell | 5 hr |
| Aug 4, 6:40 PM CDT | Special Weather Statement | GID | Jewell, Mitchell | 35 min |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.